# SDR JJBA20121127011

- Difficulty date: November 27, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8311
- Aircraft serial: 438
- Aircraft time: 32,034 hours, 35,134 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 324485318
- Part serial: B27132V
- Condition: Deactivated
- Location: Engine
- Part time: 27,074 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH NR 2 PROP RPM DROPPED SUDDENLY.  GROUND MX CREW R & R THE FCU.  AN OPS AND LEAK CHECK PRODUCED SATISFACTORY RESULTS.
